Title

Parseval-type relations for Laplace transform and their applications

Document Type

Article

Publication Date

1-1-2008

Abstract

In the present note, two Parseval-type relations involving the Laplace transform are given. The application of the relations is demonstrated in evaluating improper integrals and Laplace transforms of trigonometric functions.

Publication Name

International Journal of Mathematical Education in Science and Technology

Volume Number

39

First Page

109

Last Page

115

Issue Number

1

DOI

10.1080/00207390701368710

This document is currently not available here.

Share

COinS